Mircea Ivan
Mircea Ivan
Profesor of Mathematics, Technical University of Cluj-Napoca
Verified email at math.utcluj.ro - Homepage
Title
Cited by
Cited by
Year
Some identities for the operator of Bleimann, Butzer and Hahn involving divided differences
U Abel, M Ivan
Calcolo 36 (3), 143-160, 1999
431999
On a generalization of an approximation operator defined by A. Lupaş.
U Abel, M Ivan
General Mathematics 15 (1), 21-34, 2007
422007
On the iterates of positive linear operators preserving the affine functions
I Gavrea, M Ivan
Journal of mathematical analysis and applications 372 (2), 366-368, 2010
402010
Asymptotic expansion of the multivariate Bernstein polynomials on a simplex
U Abel, M Ivan
Die Dekane der Fachbereiche des Bereichs Friedberg der FH Gießen-Friedberg, 2000
372000
On the iterates of positive linear operators
I Gavrea, M Ivan
Journal of Approximation Theory 163 (9), 1076-1079, 2011
302011
Elements of Interpolation Theory
M Ivan
Mediamira Science Publisher, 2004
292004
Rate of convergence of Beta operators of second kind for functions with derivatives of bounded variation
V Gupta, U Abel, M Ivan
International Journal of Mathematics and Mathematical Sciences 2005 (23 …, 2005
272005
Asymptotic expansion of the Jakimovski-Leviatan operators and their derivatives
U Abel, M Ivan
Functions, Series, Operators, L. Leindler, F. Schipp, J. Szabados (eds …, 2002
262002
An answer to a conjecture on Bernstein operators
I Gavrea, M Ivan
J. Math. Anal. Appl 390 (1), 86-92, 2012
232012
Over-iterates of Bernstein's operators: a short and elementary proof
U Abel, M Ivan
The American Mathematical Monthly 116 (6), 535-538, 2009
212009
Asymptotic approximation of functions and their derivatives by generalized Baskakov-Százs-Durrmeyer operators
U Abel, V Gupta, M Ivan
Analysis in Theory and Applications 21 (1), 15-26, 2005
212005
The complete asymptotic expansionfor a general Durrmeyer variant of the Meyer-Konig and Zeller operators
U Abel, V Gupta, M Ivan
Mathematical and computer modelling 40 (7-8), 867-875, 2004
212004
The iterates of positive linear operators preserving constants
I Gavrea, M Ivan
Applied mathematics letters 24 (12), 2068-2071, 2011
202011
Asymptotic behaviour of the iterates of positive linear operators
I Gavrea, M Ivan
Abstract and Applied Analysis 2011, 2011
192011
On a conjecture concerning the sum of the squared Bernstein polynomials
I Gavrea, M Ivan
Applied Mathematics and Computation 241, 70-74, 2014
182014
Best constant for a Bleimann-Butzer-Hahn moment estimation
U Abel, M Ivan
East journal on approximations 6 (3), 349-356, 2000
172000
The Bernstein Voronovskaja-type theorem for positive linear approximation operators
I Gavrea, M Ivan
Journal of Approximation Theory 192, 291-296, 2015
152015
The differential mean value of divided differences
U Abel, M Ivan
Journal of mathematical analysis and applications 325 (1), 560-570, 2007
152007
The mean value theorem of Flett and divided differences
U Abel, M Ivan, T Riedel
Journal of mathematical analysis and applications 295 (1), 1-9, 2004
152004
Optimal rate of convergence for sequences of a prescribed form
I Gavrea, M Ivan
Journal of Mathematical Analysis and Applications 402 (1), 35-43, 2013
142013
The system can't perform the operation now. Try again later.
Articles 1–20